# SDR HNAA2025043000283

- Difficulty date: March 21, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035546 L/H MLG UPPER AFT TRUNNION INBD BOLT HOLE AT LOWER EDGE IS GOUGED.  REPAIRED GOUGED L/H MLG UPPER AFT TRUNNION INBD BOLT HOLE AT LOWER EDGE IAW PIEDMONT EO1-57-25-0121 AND ETD2025-145-904528
